advertisement
Question
Posted by: Debbie | 2005/06/04

Bloatedness

Lately I have been experiencing incredible bloatedness of my stomach and am using Spasmo Canulase (as I generally suffer with a spastic colon) which unfortunately is not working.

I am currently on medication and would like to know if one of the following could be causing this problem:
Wellbutrin
Seroquel
Rivitrol

Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Debbie, Wellbutrin® and Seroquel® may cause constipation and may of course worsen the feeling of being bloated and worsen IBS. Rivotril® may cause non-specific gastro-intestinal problems and irritation and do the same. That said, they are not common causes of feeling bloated. The best would be to see your doctor and make sure that there isn’t something different the matter. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement